A magyarországi törpefalvak tipizálása matematikai statisztikai módszerekkel

Makra, Zsófia, Vida, György: A magyarországi törpefalvak tipizálása matematikai statisztikai módszerekkel.
TELEPÜLÉSFÖLDRAJZI TANULMÁNYOK, 5 (1). pp. 123-135. ISSN 2063-4315 (2016)

[img]
Preview
Text
mzs_2016_pub.pdf - Published Version

Download (5MB) | Preview
Item Type: Article
Journal or Publication Title: TELEPÜLÉSFÖLDRAJZI TANULMÁNYOK
Date: 2016
Volume: 5
Number: 1
Page Range: pp. 123-135
ISSN: 2063-4315
Publisher: Nyugat- Magyarországi Egyetem
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Magyar
MTMT id: 3059203
Date Deposited: 2017. Mar. 11. 17:49
Last Modified: 2019. Jun. 17. 11:58
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7475

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year